# SDR CA120402006

- Difficulty date: March 8, 2012
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Bombdr DHC8400
- Engine: Pwc PW150A
- Propeller: Rotol CR4086123F17
- System (JASC): 2752 · Trailing Edge Flap Actuator
- Part: Actuator
- Part number: C1486591
- Condition: Malfunctioned
- Location: Te Flaps
- Stage of operation: CL
- How discovered: O
- Nature of condition: F
- Precautionary procedure: A

## Discrepancy

(CAN) FLAP DRIVE CAUTION LIGHT ILLUMINATED DURING FLAP RETRACTION.  FLAPS STALLED AT 10 DEGREES.  MAINTENANCE REPLACED 1 WORN FLAP ROLLER, RT INBD FLAP, INBD AFT ROLLER.  MAINTENANCE ALSO REPLACED ALL 4 INBD FLAP ACTUATORS DUE TO SUSPECT WEAR.  ALL 4 UNITS HAVE 25578 HOURS AND 26634 CYCLES.  .
